Über die Zetafunktion des reell-quadratischen Zahlkörpers.

Wilhelm Fischer

Mathematische Zeitschrift (1952/53)

  • Volume: 57, page 94-115
  • ISSN: 0025-5874; 1432-1823

How to cite


Fischer, Wilhelm. "Über die Zetafunktion des reell-quadratischen Zahlkörpers.." Mathematische Zeitschrift 57 (1952/53): 94-115. <http://eudml.org/doc/169309>.

author = {Fischer, Wilhelm},
journal = {Mathematische Zeitschrift},
keywords = {number fields, function fields},
pages = {94-115},
title = {Über die Zetafunktion des reell-quadratischen Zahlkörpers.},
url = {http://eudml.org/doc/169309},
volume = {57},
year = {1952/53},

AU - Fischer, Wilhelm
TI - Über die Zetafunktion des reell-quadratischen Zahlkörpers.
JO - Mathematische Zeitschrift
PY - 1952/53
VL - 57
SP - 94
EP - 115
KW - number fields, function fields
UR - http://eudml.org/doc/169309
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.